# SDR 99ZZZX4253

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3797V
- Make and model: Cessna 140A
- Aircraft serial: 15218
- Engine: Cont C9012F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE LOST POWER.  AIRCRAFT UPSIDE DOWN IN CORN FIELD FOR 3 DAYS.  FLIPPED AIRCRAFT OVER, DISMANTLED, AND HAULED BACK TO AIRPORT (PTK).  DIALED CRANKSHAFT, OK.  INSTALLED USED SERVICEABLE PROPELLER.  HOOKED UP AUXILIARY FUEL TANK TO LEFT WING.  STARTED ENGINE AND RUN-UP FOR 10 MINUTES.  CHECKED MAG DROPS, OK.  FULL THROTTLE RUN-UP (GOOD).  DISMANTLED CARBURETOR.  CHECKED FLOAT, OK.  NO UNUSUAL CONTAMINENTS.  TORE DOWN BOTH MAGS.  SAW NOTHING UNUSUAL.  COULD NOT FIND ANYTHING UNUSUAL ANYWHERE.  SUBMITTER SUSPECTED FUEL CONTAMINATION OR CARBURETOR ICE.
